# SDR SWIA201642810

- Difficulty date: October 12, 2016
- Submitted: November 11, 2016
- Operation: Air carrier
- Aircraft: N763SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10228
- Aircraft time: 32,714 hours, 20,011 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO DENTS UNDER SIDE OF INBOARD FLAP.   REPAIRED THE  FLAP IAW EA.
